# SDR 20001215SH009

- Difficulty date: March 26, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 6,429 hours
- Engine: Lyc LTS101750B1
- Engine time: 4,955 hours, 8,983 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430144801
- Part serial: 0591483
- Condition: Leaking
- Location: Nr 3 Bearing
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BEARING SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
